Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 177, NWS Nashville, TN

October 6, 2014Bedford County, Coffee County, Rutherford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 6, 2014, 10:13 PM CDT for Bedford County, Coffee County, Rutherford County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 10:13 PM CDT (03:13 UTC)
Expired
Oct 6, 2014, 10:45 PM CDT
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Coffee County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 69 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS54 KOHX 070313
SVROHX
TNC003-031-149-070345-
/O.NEW.KOHX.SV.W.0177.141007T0313Z-141007T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1013 PM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN COFFEE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1045 PM CDT

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS 11 MILES NORTH OF SHELBYVILLE...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEASON...FOSTERVILLE...CHRISTIANA...BELL BUCKLE AND BEECHGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3559 8655 3571 8654 3573 8620 3571 8621
      3570 8619 3569 8619 3569 8618 3568 8616
      3556 8616
TIME...MOT...LOC 0313Z 272DEG 32KT 3565 8645

$$

27
1 follow-up statement
905 
WWUS54 KOHX 070329
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CDT MON OCT 6 2014

TNC003-031-149-070345-
/O.CON.KOHX.SV.W.0177.000000T0000Z-141007T0345Z/
RUTHERFORD TN-BEDFORD TN-COFFEE TN-
1029 PM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN COFFEE...NORTHEASTERN BEDFORD AND SOUTHEASTERN
RUTHERFORD COUNTIES...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BEECHGROVE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEECHGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3560 8643 3570 8644 3573 8620 3571 8621
      3570 8619 3569 8619 3569 8618 3568 8616
      3556 8616
TIME...MOT...LOC 0329Z 272DEG 32KT 3563 8628

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 9:39 PM CDT, 34 minutes earlier.

Area forecast discussion, Oct 6, 9:39 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
939 PM CDT MON OCT 6 2014

.UPDATE...FOR EVENING DISCUSSION.

&&

.DISCUSSION...

I WOULDN'T SAY WE WERE COMPLETELY OUT OF THE WOODS THIS EVENING
AS FAR AS STORMS BUT THINGS ARE DEFINITELY RAMPING DOWN DUE TO THE
NOCTURNAL INFLUENCES. BULK SHEAR REMAINS HIGH ACROSS THE STATE
WITH ANYWHERE FROM 45-55 KTS. THIS WOULD WILL BE HELPFUL IN
ORGANIZING UPDRAFTS WITH ANYTHING THAT CAN GET FIRED BACK UP...BUT
THIS IS EXPECTED TO WANE AFTER THE MIDNIGHT HOUR AS WELL BASED ON
THE LATEST RUC GUIDANCE.

THE HRRR CONTINUES TO BE BULLISH IN THE REDEVELOPMENT OF ACTIVITY
IN W KY...SPREADING INTO NORTHERN MIDDLE TN BY 08-09Z...BUT WATER
VAPOR IMAGERY SUGGESTS THAT THE VORT MAX RESPONSIBLE FOR THIS
EVENING'S THUNDERSTORMS HAS PULLED UP AND OUT OF THE AREA WITH
LITTLE TO NO ADDITIONAL SUPPORT BEHIND IT UNTIL THE MID-MORNING
HOURS.

FOR THE UPDATE..WILL BUMP POPS ACROSS THE EAST A BIT TO ACCOUNT
FOR THE SCATTERED ACTIVITY THAT HAS DEVELOPED IN THE LAST 30
MINUTES...BUT LOWER POPS ACROSS THE WEST THROUGH 12Z. EVERYTHING
ELSE LOOKS TO BE ON TRACK FOR NOW.

UPDATES ON THE WAY.

UNGER

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT MON OCT 6 2014/

AVIATION...
RADAR IMAGERY INDICATES SCT TSRA ACTIVITY WILL CONTINUE TO BE A
POSSIBILITY THIS EVENING...BEFORE TAPERING TO WIDELY SCT/ISO SHRA
FROM WEST TO EAST ACROSS MIDDLE TN JUST AFTER MIDNIGHT. SOME
MVFR VIS REDUCTION TOWARD SUNRISE CAN BE EXPECTED AT ALL THREE
TAF SITES...WITH ANOTHER ROUND OF SHOWERS FOR MOST OF THE DAY
TOMORROW.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27
Hazardous weather outlook, Oct 6, 5:08 AM CDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
508 AM CDT MON OCT 6 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-071000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
508 AM CDT MON OCT 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY FOR ALL OF
MIDDLE TENNESSEE MAINLY DURING THE AFTERNOON THROUGH EVENING HOURS.
MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT...ESPECIALLY ACROSS WESTERN PORTIONS
OF THE MID STATE. SOME OF THESE THUNDERSTORMS MAY ALSO PRODUCE
BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. MAIN CONCERNS
WILL BE SMALL HAIL AND GUSTY WINDS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Oct 6, 7:37 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
737 PM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             S MURFREESBORO          35.85N  86.39W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL REPORTED WEST AND DOWNTOWN
            MURFREESBORO.

&&

EVENT NUMBER OHX1400609

MDAVIS
Local storm report, Oct 6, 7:54 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
754 PM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             12 E MURFREESBORO       35.85N  86.18W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL CONTINUED TO BE REPORTED EAST OF
            MURFREESBORO EAST OF THE RUTHERFORD CANNON COUNTY LINE.

&&

EVENT NUMBER OHX1400610

MDAVIS
Local storm report, Oct 6, 8:13 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             1 NW SPARTA             35.94N  85.49W
10/06/2014  E1.00 INCH       WHITE              TN   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT OAKWOOD STREET AND
            MONTEREY HWY IN SPARTA TN

&&

EVENT NUMBER OHX1400611

MDAVIS
Local storm report, Oct 6, 8:18 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
818 PM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             S CROSSVILLE            35.95N  85.04W
10/06/2014  E1.75 INCH       CUMBERLAND         TN   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL REPORTED IN THE TOWN OF
            CROSSVILLE

&&

EVENT NUMBER OHX1400612

MDAVIS
Local storm report, Oct 6, 9:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
900 PM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             9 WSW FRANKLIN          35.88N  86.99W
10/06/2014  E0.70 INCH       WILLIAMSON         TN   TWITTER

            DIME SIZED HAIL REPORTED AT OLD HILLSBORO ROAD AND
            NATCHEZ TRACE PARKWAY

0350 PM     HAIL             5 SSE NASHVILLE         36.10N  86.75W
10/06/2014  M1.00 INCH       DAVIDSON           TN   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED BY EMA AT CRIEVE HALL AND
            OAK HILL.

0352 PM     HAIL             5 SSE NASHVILLE         36.10N  86.75W
10/06/2014  E1.00 INCH       DAVIDSON           TN   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED AT 648 GRASSMERE PARK -
            NASHVILLE ZOO

0355 PM     HAIL             7 SSE NASHVILLE         36.08N  86.74W
10/06/2014  E0.70 INCH       DAVIDSON           TN   AMATEUR RADIO

            DIME SIZE HAIL REPORTED AT I24 AND HARDING

0358 PM     HAIL             6 SE NASHVILLE          36.11N  86.71W
10/06/2014  E0.88 INCH       DAVIDSON           TN   TWITTER

            NICKEL SIZE HAIL REPORTED AT NASHVILLE INTERNATIONAL
            AIRPORT BNA

0458 PM     HAIL             N LA VERGNE             36.00N  86.57W
10/06/2014  E0.70 INCH       RUTHERFORD         TN   TWITTER

            DIME SIZE HAIL REPORTED IN LAVERGNE.

0503 PM     HAIL             1 N SMYRNA              36.00N  86.52W
10/06/2014  E0.70 INCH       RUTHERFORD         TN   PUBLIC

            DIME SIZE HAIL REPORTED NEAR SMYRNA AIRPORT

0538 PM     HAIL             3 S FRANKLIN            35.89N  86.84W
10/06/2014  E1.00 INCH       WILLIAMSON         TN   TWITTER

            QUARTER SIZE HAIL REPORTED VIA TWITTER AND TSPOTTER 3
            MILES SOUTH OF FRANKLIN.

0612 PM     HAIL             2 S SMYRNA              35.95N  86.52W
10/06/2014  E0.70 INCH       RUTHERFORD         TN   CO-OP OBSERVER

            DIME SIZE HAIL REPORTED ON ALMAVILLE ROAD IN SMYRNA BY
            CO-OP OBSERVER

0621 PM     HAIL             S ALGOOD                36.20N  85.45W
10/06/2014  E0.70 INCH       PUTNAM             TN   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN ALGOOD COMMUNITY.

0625 PM     HAIL             5 N MURFREESBORO        35.93N  86.39W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL REPORTED NORTH OF MURFREESBORO

0632 PM     HAIL             8 NE MURFREESBORO       35.94N  86.29W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL REPORTED IN LASCASSAS COMMUNITY.

0635 PM     HAIL             8 NE MURFREESBORO       35.94N  86.29W
10/06/2014  E1.75 INCH       RUTHERFORD         TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED NORTH OF MURFREESBORO

0643 PM     HAIL             S AUBURNTOWN            35.95N  86.09W
10/06/2014  E1.75 INCH       CANNON             TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN AUBURNTOWN

0651 PM     HAIL             8 W JAMESTOWN           36.43N  85.08W
10/06/2014  E0.70 INCH       FENTRESS           TN   FIRE DEPT/RESCUE

            DIME SIZE HAIL REPORTED IN WESTERN AREAS OF FENTRESS
            COUNTY

0715 PM     HAIL             W EAGLEVILLE            35.74N  86.65W
10/06/2014  E0.70 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN THE TOWN OF EAGLEVILLE.

0733 PM     HAIL             2 W MURFREESBORO        35.85N  86.43W
10/06/2014  E0.70 INCH       RUTHERFORD         TN   AMATEUR RADIO

            DIME SIZE HAIL REPORTED AT I-24 AND HWY 96 IN
            MURFREESBORO

0736 PM     HAIL             S MURFREESBORO          35.85N  86.39W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL REPORTED WEST AND DOWNTOWN
            MURFREESBORO.

0746 PM     HAIL             1 NW SPARTA             35.94N  85.49W
10/06/2014  E1.00 INCH       WHITE              TN   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT OAKWOOD STREET AND
            MONTEREY HWY IN SPARTA TN

0749 PM     HAIL             12 E MURFREESBORO       35.85N  86.18W
10/06/2014  E1.00 INCH       RUTHERFORD         TN   TWITTER

            QUARTER SIZE HAIL CONTINUED TO BE REPORTED EAST OF
            MURFREESBORO EAST OF THE RUTHERFORD CANNON COUNTY LINE.

0817 PM     HAIL             S CROSSVILLE            35.95N  85.04W
10/06/2014  E1.75 INCH       CUMBERLAND         TN   PUBLIC

            QUARTER TO GOLF BALL SIZE HAIL REPORTED IN THE TOWN OF
            CROSSVILLE

&&

EVENT NUMBER OHX1400592 OHX1400593 OHX1400596 OHX1400594 OHX1400595
OHX1400598 OHX1400597 OHX1400600 OHX1400599 OHX1400601 OHX1400602
OHX1400604 OHX1400603 OHX1400607 OHX1400605 OHX1400606 OHX1400608
OHX1400609 OHX1400611 OHX1400610 OHX1400612

MDAVIS
Special weather statement, Oct 6, 9:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 PM CDT MON OCT 6 2014

TNZ061-062-075-070330-
BEDFORD-MARSHALL-RUTHERFORD-
955 PM CDT MON OCT 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL AND RUTHERFORD
COUNTIES...

AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 16 MILES EAST OF SPRING HILL...MOVING EAST AT
30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CHAPEL HILL...EAGLEVILLE...
ROVER...UNIONVILLE...DEASON...FOSTERVILLE...CHRISTIANA AND BELL
BUCKLE.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3559 8672 3570 8673 3571 8669 3572 8670
      3575 8670 3576 8618 3573 8621 3571 8621
      3569 8625 3556 8624

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:02 PM CDTSevere Thunderstorm WarningOHXDeKalb, White43 min
Oct 6, 7:16 PM CDTSevere Thunderstorm WarningOHXRutherford44 min
Oct 6, 7:28 PM CDTSpecial Weather StatementOHXFentress17 min
Oct 6, 7:42 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White33 min
Oct 6, 7:46 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Warren27 min
Oct 6, 8:12 PM CDTSevere Thunderstorm WarningOHXCumberland33 min
Oct 6, 9:55 PM CDTSpecial Weather StatementOHXBedford35 min
Oct 6, 10:34 PM CDTSpecial Weather StatementOHXCumberland26 min
Oct 7, 12:30 AM CDTSpecial Weather StatementOHXDeKalb45 min
Oct 7, 12:42 AM CDTSevere Thunderstorm WarningOHXWilson33 min
Oct 7, 12:46 AM CDTSpecial Weather StatementOHXVan Buren, Warren44 min
Oct 7, 1:01 AM CDTSpecial Weather StatementOHXDavidson, Dickson, Rutherford, Williamson44 min
Oct 7, 1:06 AM CDTSpecial Weather StatementOHXDeKalb39 min
Oct 7, 1:18 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson27 min
Oct 7, 1:24 AM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam36 min
Oct 7, 1:51 AM CDTSpecial Weather StatementOHXCannon, Warren, Wilson24 min
Oct 7, 2:42 AM CDTSpecial Weather StatementOHXCumberland, Van Buren, White48 min
Oct 7, 8:03 AM CDTSpecial Weather StatementOHXDavidson, Robertson, Sumner, Wilson42 min
Oct 7, 8:16 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson29 min
Oct 7, 8:28 AM CDTSpecial Weather StatementOHXJackson, Smith47 min
Oct 7, 8:39 AM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.